RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 318–320 (Mi mz11880)  

Brief Communications

The Paranormality of Subsets of Hyperspaces and Function Spaces

A. V. Bogomolov

Lomonosov Moscow State University

Keywords: normality, countable paracompactness, $F_\sigma$-set, paranormality, perfect normality, hyperspace, function space.

DOI: https://doi.org/10.4213/mzm11880

Full text: PDF file (289 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 316–318

Bibliographic databases:

Received: 05.12.2017

Citation: A. V. Bogomolov, “The Paranormality of Subsets of Hyperspaces and Function Spaces”, Mat. Zametki, 104:2 (2018), 318–320; Math. Notes, 104:2 (2018), 316–318

Citation in format AMSBIB
\Bibitem{Bog18}
\by A.~V.~Bogomolov
\paper The Paranormality of Subsets of Hyperspaces and Function Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz11880}
\crossref{https://doi.org/10.4213/mzm11880}
\elib{http://elibrary.ru/item.asp?id=35410192}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 316--318
\crossref{https://doi.org/10.1134/S0001434618070337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054397276}


Linking options:
  • http://mi.mathnet.ru/eng/mz11880
  • https://doi.org/10.4213/mzm11880
  • http://mi.mathnet.ru/eng/mz/v104/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    References:23
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019